1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

increasing period pain

Discussion in 'Health and wellbeing' started by jonowen, May 30, 2011.

  1. jonowen

    jonowen Occasional commenter

    Is it normal to have worse period pain when you are on HRT? I always had day 1 pain but now it lasts at least 3 days and worse at night. I'm not really complaining as I can cope (just!) but wondered about others' experiences and what is your favoured pain-killer? Nurofen Plus (and ordinary paracetemol) is my current aid, but I could do with something stronger especially during the night.
    joni x
    (very sleepy and wish I could be in bed with Mr.Jo, who has the day off today when I have to work!)
    [​IMG]
     
  2. jonowen

    jonowen Occasional commenter

    Is it normal to have worse period pain when you are on HRT? I always had day 1 pain but now it lasts at least 3 days and worse at night. I'm not really complaining as I can cope (just!) but wondered about others' experiences and what is your favoured pain-killer? Nurofen Plus (and ordinary paracetemol) is my current aid, but I could do with something stronger especially during the night.
    joni x
    (very sleepy and wish I could be in bed with Mr.Jo, who has the day off today when I have to work!)
    [​IMG]
     

Share This Page